# SDR UIEA2016062700493

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7110 · Engine Cowling System
- Part: Protector
- Condition: Peeling
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 RT FAN COWL-MID OTBD PART DIVISOR MATERIAL.  CHECK FAN COWL FWD L/E FOUND EDGE PROTECTOR PEELING OFF, BONDED EDGE PROTECTOR USING EA 9394 ADHESIVE PASTE IAW CMM 71-13-22.
